CSpace

Browse/Search Results:  1-10 of 39 Help

Selected(0)Clear Items/Page:    Sort:
NOISE-VANISHING CONCENTRATION AND LIMIT BEHAVIORS OF PERIODIC PROBABILITY SOLUTIONS 期刊论文
DIFFERENTIAL AND INTEGRAL EQUATIONS, 2020, 卷号: 33, 期号: 5-6, 页码: 273-322
Authors:  Ji, Min;  Qi, Weiwei;  Shen, Zhongwei;  Yi, Yingfei
Favorite  |  View/Download:6/0  |  Submit date:2020/09/23
Piecewise linear approximation for the dynamical Phi(4)(3) model 期刊论文
SCIENCE CHINA-MATHEMATICS, 2020, 卷号: 63, 期号: 2, 页码: 381-410
Authors:  Zhu, Rongchan;  Zhu, Xiangchan
Favorite  |  View/Download:7/0  |  Submit date:2020/05/24
regularity structure  space-time white noise  stochastic partial differential equations  renormalization  
Ergodicity for a class of semilinear stochastic partial differential equations 期刊论文
MATHEMATICAL METHODS IN THE APPLIED SCIENCES, 2019, 页码: 20
Authors:  Dong, Zhao;  Zhang, Rangrang
Favorite  |  View/Download:12/0  |  Submit date:2020/05/24
invariant measures  irreducibility  semilinear partial differential equations  space-time white noise  strong Feller property  
rho-White noise solution to 2D stochastic Euler equations 期刊论文
PROBABILITY THEORY AND RELATED FIELDS, 2019, 卷号: 175, 期号: 3-4, 页码: 783-832
Authors:  Flandoli, Franco;  Luo, Dejun
Favorite  |  View/Download:7/0  |  Submit date:2020/05/24
White noise  2D Euler equations  Multiplicative noise  Fokker-Planck equation  Gradient estimates  
Strong convergence rates of semidiscrete splitting approximations for the stochastic Allen-Cahn equation 期刊论文
IMA JOURNAL OF NUMERICAL ANALYSIS, 2019, 卷号: 39, 期号: 4, 页码: 2096-2134
Authors:  Brehier, Charles-Edouard;  Cui, Jianbo;  Hong, Jialin
Favorite  |  View/Download:15/0  |  Submit date:2020/01/10
stochastic Allen-Cahn equation  splitting scheme  strong convergence rate  exponential integrability  
Well-posedness and optimal regularity of stochastic evolution equations with multiplicative noises 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2019, 卷号: 266, 期号: 8, 页码: 4712-4745
Authors:  Hong, Jialin;  Liu, Zhihui
Favorite  |  View/Download:17/0  |  Submit date:2019/03/11
Stochastic evolution equation  Multiplicative noise  Trajectory regularity  Factorization method  Gronwall inequality with singular kernel  
Concentration and limit behaviors of stationary measures 期刊论文
PHYSICA D-NONLINEAR PHENOMENA, 2018, 卷号: 369, 页码: 1-17
Authors:  Huang, Wen;  Ji, Min;  Liu, Zhenxin;  Yi, Yingfei
Favorite  |  View/Download:20/0  |  Submit date:2018/07/30
Fokker-Planck equation  Stationary measure  Limit measure  Concentration  Stochastic stability  White noise perturbation  
Inverse random source scattering for the Helmholtz equation in inhomogeneous media 期刊论文
INVERSE PROBLEMS, 2018, 卷号: 34, 期号: 1, 页码: 19
Authors:  Li, Ming;  Chen, Chuchu;  Li, Peijun
Favorite  |  View/Download:19/0  |  Submit date:2018/07/30
inverse source scattering problem  the Helmholtz equation  stochastic partial differential equation  
Stochastic symplectic and multi-symplectic methods for nonlinear Schrodinger equation with white noise dispersion 期刊论文
JOURNAL OF COMPUTATIONAL PHYSICS, 2017, 卷号: 342, 页码: 267-285
Authors:  Cui, Jianbo;  Hong, Jialin;  Liu, Zhihui;  Zhou, Weien
Favorite  |  View/Download:9/0  |  Submit date:2018/07/30
Nonlinear Schrodinger equation  White noise dispersion  Stochastic symplectic and multi-symplectic structures  Stochastic symplectic and multi-symplectic schemes  
Assessing white noise assumption with semi-parametric additive partial linear models 期刊论文
STATISTICAL PAPERS, 2017, 卷号: 58, 期号: 2, 页码: 417-431
Authors:  Zhang, Tianyong;  Yuan, Demei;  Ma, Jiali;  Hu, Xuemei
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
White noise  Semi-parametric additive partial linear models  Empirical likelihood